MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 16 IN LENGTH; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 16 IN LENGTH; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00771600010
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident was recorded under (b)(4).Once investigation is completed a supplemental/final report will be submitted.G2: foreign: japan e1: telephone: (b)(6).
 
Event or Problem Description
It was reported that during incoming inspection a hair like substance was found in the package of two devices.No harm or surgical delay occurred as there was no patient involvement.Due diligence is complete.
 
Event or Problem Description
No additional event information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information related to final investigation.The following sections were updated: b4 b5 d9 g3 g6 h2 h3 h4 h11.Complaint can be confirmed through the returned product analysis.Visual inspection confirmed there was 1 carrier with a large plastic debris sealed in the package as well as 2 carriers with hair-like debris sealed inside the packages.The hair in image 1042 from (b)(4) looks approximately between 2mm and 3mm squared.The hair in image 1043 from (b)(4) looks approximately between 0.8mm and 1mm squared.Per zpc 8.400 this is not within packaging specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER® S.G. CARRIER 16 IN LENGTH
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22519933
Report Number0001526350-2025-00946
Device Sequence Number9231445
Product Code FZW
UDI-Device Identifier00889024380172
UDI-Public(01)00889024380172(17)300507(10)81312817
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00771600010
Device Lot Number81312817
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown